# SDR 2024FA0000280

- Difficulty date: April 3, 2024
- Submitted: April 4, 2024
- Operation: General aviation
- Aircraft: N9VSFK
- Make and model: Boeing 787-9
- Aircraft serial: 37127
- Aircraft time: 21,746 hours, 3,431 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pivot Pin
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLUORESCENT PENETRANT INSPECTION (FPI), CHROME CRACK FOUND ON OUTER SURFACE OF LEFT HAND MAIN GEAR PIVOT PIN.
